Stillman Drake on Salviati's Proof
Version of Record online: 24 MAY 2012
© 2012 John Wiley & Sons A/S
Volume 54, Issue 2, pages 177–181, May 2012
How to Cite
Laird, W. R. (2012), Stillman Drake on Salviati's Proof. Centaurus, 54: 177–181. doi: 10.1111/j.1600-0498.2012.00261.x
- Issue online: 24 MAY 2012
- Version of Record online: 24 MAY 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!